Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

A Compactification over $\overline {M_g}$ of the Universal Moduli Space of Slope-Semistable Vector Bundles


Author: Rahul Pandharipande
Journal: J. Amer. Math. Soc. 9 (1996), 425-471
MSC (1991): Primary 14D20, 14J10
DOI: https://doi.org/10.1090/S0894-0347-96-00173-7
MathSciNet review: 1308406
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • D. Abramovich, in preparation.
  • Lucia Caporaso, A compactification of the universal Picard variety over the moduli space of stable curves, J. Amer. Math. Soc. 7 (1994), no. 3, 589–660. MR 1254134, DOI https://doi.org/10.1090/S0894-0347-1994-1254134-8
  • David Gieseker and Ian Morrison, Hilbert stability of rank-two bundles on curves, J. Differential Geom. 19 (1984), no. 1, 1–29. MR 739780
  • D. Gieseker, Lectures on moduli of curves, Tata Institute of Fundamental Research Lectures on Mathematics and Physics, vol. 69, Published for the Tata Institute of Fundamental Research, Bombay; Springer-Verlag, Berlin-New York, 1982. MR 691308
  • Séminaire Bourbaki, 13ième année: 1960/61. Textes des conférences. Exposés 205 à 222, Secrétariat mathématique, Paris, 1961 (French). Deuxième édition, corrigée. 3 fascicules. MR 0151353
  • Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157
  • Hideyuki Matsumura, Commutative algebra, W. A. Benjamin, Inc., New York, 1970. MR 0266911
  • David Mumford and John Fogarty, Geometric invariant theory, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete [Results in Mathematics and Related Areas], vol. 34, Springer-Verlag, Berlin, 1982. MR 719371
  • P. E. Newstead, Introduction to moduli problems and orbit spaces, Tata Institute of Fundamental Research Lectures on Mathematics and Physics, vol. 51, Tata Institute of Fundamental Research, Bombay; by the Narosa Publishing House, New Delhi, 1978. MR 546290
  • C. S. Seshadri, Fibrés vectoriels sur les courbes algébriques, Astérisque, vol. 96, Société Mathématique de France, Paris, 1982 (French). Notes written by J.-M. Drezet from a course at the École Normale Supérieure, June 1980. MR 699278
  • C. Simpson, Representations of the Fundamental Group of a Smooth Projective Variety, preprint.
  • M. Teixidor, in preparation.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14D20, 14J10

Retrieve articles in all journals with MSC (1991): 14D20, 14J10


Additional Information

Rahul Pandharipande
Affiliation: Department of Mathematics, University of Chicago, 5734 S. University Ave., Chicago, Illinois 60637
MR Author ID: 357813
Email: rahul@math.uchicago.edu

Received by editor(s): April 18, 1994
Received by editor(s) in revised form: December 8, 1994
Additional Notes: Supported by an NSF Graduate Fellowship
Article copyright: © Copyright 1996 American Mathematical Society